Hello mytmat , greetings from healthcaremagic.com. I am Dr Sourav Chakraborty and i will be help you with your query.
You have undergone angioplasty
very recently and you should not stop your medications , however it can definitely be revised by your cardiologist incase you are experiencing excessive bleeding due to menstrual irregularities. Some of the doctors i know do advocate only aspirin with tranexamic acid
but that after carefully going through their patient profile . Please do get your hemoglobin
levels checked so as to evaluate the blood loss you are having . Nausea, vomiting, diarrhea
, or dizziness
are usual side effects patients do experience while on tranexamic acid but these can be dealt with too. My advice to you would be please visit your cardiologist and get your medication revised and do mention your complaint that you are having . Hope i have been able to help you Take care